# SDR DALA2020022601421

- Difficulty date: February 26, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- ACS REPORTS SMALL DENT IN AFT LEFT SERVICE DOOR SKIN THE DENT IN THE AFT ENTRY DOOR SKIN REF TO LOG #0649568 AND ANOTHER DENT REF TO LOG #0647929 CONSIDERED AS ONE REPAIR .THE 02 EA DENTS REPAIRED AS PER B767-400 SRM 52-10-01-2R-6.RELEASE 59.00 DATE:19DEC19.CATEGORY B REPAIR INSPECTION REQUIREMENT : BEGIN EXTERNAL LFEC INSPECTION OF THE SKIN AT 6000 DOOR FLIGHT CYCLES AFT REPAIR INSTALL .INTERVAL:6000 DOOR FLIGHT CYCLES . BEGIN EXTERNAL LFEC INSPECTION OF THE BEAM CHORD AT 12000 DOOR FLIGHT CYCLES AFT REPAIR INSTALL .INTERVAL :12000 DOOR FLIGHT CYCLES . LOG-PAGE UPDATED @ 25FEB20 (0649568)
